# SDR L50R2015FA0000478

- Difficulty date: October 1, 2015
- Submitted: October 5, 2015
- Operation: General aviation
- Aircraft: N2141B
- Make and model: Gulstm 690B
- Aircraft serial: 11484
- Aircraft time: 6,993 hours, 1 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Shaft
- Part number: ED10145
- Part serial: NA
- Condition: Broken
- Location: Piston
- Part time: 6,993 hours, 1 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT EXPERIENCED AN INFLIGHT, UNCOMMANDED NOSE GEAR EXTENSION INTO THE DOWN & LOCKED POSITION.  TROUBLESHOOTING IN A MAINTENANCE FACILITY REVEALED THAT THE ACTUATING SHAFT OF THE HYDRAULIC NOSE GEAR RETRACT CYLINDER HAD FRACTURED AND FAILED.  BY DESIGN, THE SECONDARY MECHANICAL SYSTEM IMMEDIATELY ACTIVATED AND EXTENTED THE NLG TO THE GEAR DOWN & LOCKED POSITION.  ONCE APPROACHING HOME BASE, THE PILOT PLACED THE GEAR HANDLE IN THE DOWN POSITION AND LOWERED THE REMAINING GEAR.  WITH 3 GREEN GEAR DOWN LIGHTS ILLUMINATED, THE PILOT NOTIFIED THE TOWERS OF THE ABNORMALITY.  THE ACFT MADE A SAFE LANDING WITHOUT INCIDENT.
